UNIGE document Scientific Article
previous document  unige:88459  next document
add to browser collection
Title

Imposition et exemption fiscales des étrangers dans le règlement athénien sur Chalcis IG I³ 40

Author
Published in Zeitschrift für Papyrologie und Epigraphik. 2000, vol. 133, p. 61-74
Full text
Article (Published version) (94 Kb) - public document Free access
Structures
Citation
(ISO format)
GIOVANNINI, Adalberto. Imposition et exemption fiscales des étrangers dans le règlement athénien sur Chalcis IG I³ 40. In: Zeitschrift für Papyrologie und Epigraphik, 2000, vol. 133, p. 61-74. https://archive-ouverte.unige.ch/unige:88459

106 hits

22 downloads

Update

Deposited on : 2016-10-28

Export document
Format :
Citation style :